MAUDE Adverse Event Report: MEDTRONIC XOMED INC. NIM-ECLIPSE® NOTEBOOK COMPUTER; STIMULATOR, ELECTRICAL, EVOKED RESPONSE

MEDTRONIC XOMED INC. NIM-ECLIPSE® NOTEBOOK COMPUTER; STIMULATOR, ELECTRICAL, EVOKED RESPONSE
Model Number NCCPU
Medical Device Problem Codes Application Program Problem (2880); Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/18/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been returned.Results pending completion of evaluation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The device was returned from the customer as having an alleged defect.No specific information was provided.No patient injury or impact was reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Additional information was received from the customer, which indicates that preoperative, there was an issue with the software.They were unable to start the system.There was no patient involved.
 
Additional Manufacturer Narrative
The product analysis indicates the device was received in good condition and with the power supply.During start-up, the system was unable to connect to the system programs.The device needed reimaging and an upgrade to the latest version of software.At customer's request, the system was reimaged and upgraded to the latest available version of software in spanish.The system was successfully tested to specifications.If information is provided in the future, a supplemental report will be issued.

Brand Name
NIM-ECLIPSE® NOTEBOOK COMPUTER
Common Device Name
STIMULATOR, ELECTRICAL, EVOKED RESPONSE
Manufacturer (Section D)
MEDTRONIC XOMED INC.
6743 southpoint dr n
jacksonville FL 32216
MDR Report Key7025821
Report Number1045254-2017-00405
Device Sequence Number1345321
Product Code GWF
UDI-Device Identifier00643169177710
UDI-Public00643169177710
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K061639
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNCCPU
Device Catalogue NumberNCCPU
Device Lot Number205941617
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/25/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/18/2017
Supplement Date Received by Manufacturer11/13/2017
12/19/2017
Initial Report FDA Received Date11/13/2017
Supplement Report FDA Received Date12/08/2017
01/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1